Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hi my doctor told me that i have pcos and im traying to have a baby she give me metmorfing 500 and it got me really sick have anyone tray this before ???

Answer Question
 
Anonymous

Asked by Anonymous at 10:48 AM on May. 1, 2010 in Trying to Conceive

Answers (2)
  • Metformin is known to make you sick. It will make you neausus (I am sure I spelled that wrong, lol) and could give you other tummy troubles. Make sure you eat it with a small meal. Also, do not eat alot of sugar. It is a diabetic medicine and eating alot of sugar on it will make you sick. You will get used to it more the longer you take it..but for awhile-stay close to a bathroom.
    nsrush83

    Answer by nsrush83 at 11:14 AM on May. 1, 2010

  • I was on Metformin for insulin resistance w/ PCOS. I didn't have any side affects with it at all. If you are over weight, that can be causing your problem with conceiving, & losing weight will really help your chances of getting pregnant. Being 41, I wasn't looking to get pregnant at all, but after losing a lot of weight, I found myself unexpectedly pregnant! About 6 mos after having my son, I found myself pregnant again! Of our 4 children, 3 of them are "weight loss babies".
    BlessedMommy64

    Answer by BlessedMommy64 at 11:21 AM on May. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN